Our expert says:
There is data that suggests that creatine supplementation enhances physiological adaptations to resistance training, probably by being able to train more intensely. However, much of this research has been laboratory-based. Re side effects, anecdotally, creatine could cause gastrointestinal distress, nausea and cramping. Studies on long-term side effects have not been published. There is some concern about long-term effects on the kidneys.
If it were me, I would rather continue training optimally, eating optimally, letting my body develop naturally. You say you have developed well in the past 18 months - then perhaps continue with the training programme and save yourself money and possible risks. But, you are the one who has to weigh up the pros and cons. I also suggest y0ou do a search on this website for further views on creatine, since I'm sure they have several articles archived on this topic.
Good luck with your decision.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.